Quick search
Go!

A GENERAL RESULT FOR PAIRS OF WEAKLY COMPATIBLE MAPPINGS IN G - METRIC SPACES


ALINA-MIHAELA PATRICIU 1 AND VALERIU POPA 2
1. “Dunărea de Jos" University of Galaţi, Faculty of Sciences and Environment, Department of Mathematics and Computer Sciences, 111 Domnească Street, Galați, 800201, ROMANIA
e-mail: Alina.Patriciu@ugal.ro
2. “Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, ROMANIA
e-mail: vpopa@ub.ro

Issue:

SSRSMI, Number 2, Volume XXVII

Section:

Volume 27, Number 2

Abstract:

In this paper a general fixed point theorem in complete G - metric spaces for weakly com-patible mappings is proved, theorem which generalizes and unifies the results from [5].

Keywords:

G - metric space, weakly compatible mappings, fixed point, implicit relation.

Code [ID]:

SSRSMI201702V27S01A0008 [0004750]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu